Prolongement analytique en dimension infinie
Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 255-292.

An envelop of holomorphy Ω ˜ is constructed for any domain Ω spread over a Banach space. This envelop does not depend on the spread and is pseudoconvex in some sense. Several theorems due to Cartan-Thullen are generalized. Analytic maps from Ω into a l.c.s. E are extended to Ω ˜ when E is a Banach space and in some other cases. It is also proven that the spaces of analytic functions over Ω and Ω ˜ have the same bounded subsets.

On construit l’enveloppe d’holomorphie Ω ˜ d’un domaine étalé Ω au-dessus d’un espace de Banach. Cette enveloppe ne dépend pas de l’étalement et possède la propriété du disque ; certains théorèmes de Cartan-Thullen se généralisent. Les applications analytiques de Ω dans un e.l.c. E se prolongent à Ω ˜ lorsque E est un espace de Banach et dans certains autres cas. Enfin, les espaces de fonctions analytiques sur Ω et sur Ω ˜ ont les mêmes bornés.

@article{AIF_1972__22_2_255_0,
     author = {Hirschowitz, Andr\'e},
     title = {Prolongement analytique en dimension infinie},
     journal = {Annales de l'Institut Fourier},
     pages = {255--292},
     publisher = {Institut Fourier},
     volume = {22},
     number = {2},
     year = {1972},
     doi = {10.5802/aif.419},
     zbl = {0224.32015},
     mrnumber = {49 #11256},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.419/}
}
TY  - JOUR
AU  - Hirschowitz, André
TI  - Prolongement analytique en dimension infinie
JO  - Annales de l'Institut Fourier
PY  - 1972
DA  - 1972///
SP  - 255
EP  - 292
VL  - 22
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.419/
UR  - https://zbmath.org/?q=an%3A0224.32015
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #11256
UR  - https://doi.org/10.5802/aif.419
DO  - 10.5802/aif.419
LA  - fr
ID  - AIF_1972__22_2_255_0
ER  - 
%0 Journal Article
%A Hirschowitz, André
%T Prolongement analytique en dimension infinie
%J Annales de l'Institut Fourier
%D 1972
%P 255-292
%V 22
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.419
%R 10.5802/aif.419
%G fr
%F AIF_1972__22_2_255_0
Hirschowitz, André. Prolongement analytique en dimension infinie. Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 255-292. doi : 10.5802/aif.419. http://www.numdam.org/articles/10.5802/aif.419/

[1] H. Alexander, Thèse (Multigraphie), Berkeley, (1968).

[2] G. Coeure, Thèse, Ann. Inst. Fourier, Grenoble, 20, 1, (1969), 361-432. | Numdam | MR | Zbl

[3] S. Dineen, Holomorphy types on a Banach space (à paraître aux St. Math.). | Zbl

[4] S. Dineen, The Cartan-Thullen Theorem for Banach Spaces (Paru en 1970 aux Ann. Scuola Norm. Sup. Pisa). | Numdam | MR | Zbl

[5] S. Dineen, Comptes Rendus, 271, série A, (1970), 643-644. | Zbl

[6] F. Docquier et H. Grauert, Math. Ann., 140 (1960), 94-123. | Zbl

[7] A. Douady, Thèse, Ann. Inst. Fourier, Grenoble, 16, fasc. 1, (1966), 1-95. | Numdam | MR | Zbl

[8] A. Hirschowitz, Bornologie des espaces de fonctions analytiques en dimension infinie, Séminaire P. Lelong (1969/1970), Springer-Verlag. | Zbl

[9] A. Hirschowitz, Sur les suites de fonctions analytiques, Ann. Inst. Fourier, Grenoble, 20, fasc. 2, (1971). | Numdam | MR | Zbl

[10] A. Hirschowitz, Comptes Rendus, 270, série A, (1970), 1736-1737. | Zbl

[11] A. Hirschowitz, Diverses notions d'ouverts d'analyticité en dimension infinie, Séminaire P. Lelong (1969/1970), Springer-Verlag. | Zbl

[12] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Van Nostrand, Princeton, N. J., (1966). | Zbl

[13] P. Lelong, Fonctions plurisousharmoniques dans les espaces vectoriels topologiques, Séminaire P. Lelong (1967/1968), Springer-Verlag. | Zbl

[14] P. Lelong, Comptes Rendus, 267, série A, (1968), 916-918. | Zbl

[15] B. Malgrange, Lectures on the Theory of Functions of Several Complex Variables, Bombay, Tata Institute of Fundamental Research, (1958).

[16] L. Nachbin, Topology on Spaces of Holomorphic Mappings, Berlin, Springer-Verlag, (1969). | MR | Zbl

[17] L. Nachbin, Concerning Spaces of Holomorphic Mappings (Notes multigraphiées), Rutgers University, (1970). | Zbl

[18] Ph. Noverraz, Thèse, Ann. Inst. Fourier, Grenoble, 19, 2, (1969), 419-493. | Numdam | MR | Zbl

[19] H. H. Schaefer, Topological Vector Spaces, The Macmillan Co., New York, (1966). | MR | Zbl

[20] Séminaire Baryton : Fonctions A-analytiques, Prépublication, Secrétariat mathématique, Nice, (1970).

Cited by Sources: